Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 84, NWS Mobile, AL

November 10, 2010

NWS Mobile, AL issued this red flag warning at Nov 10, 2010, 6:43 AM EST. It took effect at Nov 11, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2010, 6:43 AM EST (11:43 UTC)
In effect from
Nov 11, 2010, 12:00 PM EST
Expired
Nov 11, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WWUS84 KMOB 101143
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
543 AM CST WED NOV 10 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING
THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE
DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THROUGH 5 PM CST
THURSDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION
OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE AND A LIGHT EAST TO NORTHEAST WIND FLOW WILL CONTINUE
THROUGH FRIDAY...KEEPING A AIR MASS IN PLACE ACROSS THE REGION.

FLZ001>006-110345-
/O.NEW.KMOB.FW.W.0084.101111T1600Z-101111T2300Z/
/O.CON.KMOB.FW.W.0083.101110T1600Z-101110T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
543 AM CST WED NOV 10 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY...

LOWEST RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN THURSDAY
AFTERNOON WILL RANGE FROM THE MID 20S TO LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
931 
WWUS84 KMOB 101953
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
153 PM CST WED NOV 10 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THROUGH 5 PM CST
THURSDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS
ACROSS THE REGION THROUGH THURSDAY. AS A RESULT...AFTERNOON RELATIVE
HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS ACROSS
THE WESTERN FLORIDA PANHANDLE.

FLZ001>006-102315-
/O.CON.KMOB.FW.W.0083.000000T0000Z-101110T2300Z/
/O.CON.KMOB.FW.W.0084.101111T1600Z-101111T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
153 PM CST WED NOV 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON.
A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY.

HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS
ACROSS THE REGION THROUGH THURSDAY. AS A RESULT...AFTERNOON RELATIVE
HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$
975 
WWUS84 KMOB 111219
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
619 AM CST THU NOV 11 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING
THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE
DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THROUGH 5 PM CST
FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE AND A LIGHT EAST TO SOUTHEAST WIND FLOW WILL CONTINUE
INTO SATURDAY...KEEPING A AIR MASS IN PLACE ACROSS THE REGION.


FLZ001>006-120430-
/O.NEW.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/
/O.EXT.KMOB.FW.W.0084.101111T1700Z-101111T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
619 AM CST THU NOV 11 2010

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST FRIDAY...

HIGH PRESSURE AND A LIGHT EAST TO SOUTHEAST WIND FLOW WILL CONTINUE
INTO SATURDAY. LOWEST RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN
FRIDAY WILL RANGE FROM THE UPPER 20S TO MID 30S.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
690 
WWUS84 KMOB 112030
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CST THU NOV 11 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON
FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THROUGH 5 PM
CST FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH HAS BEEN ISSUED SATURDAY AFTERNOON FOR
PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A
LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS
ACROSS THE REGION THROUGH EARLY IN THE WEEKEND. AS A RESULT...AFTERNOON
RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS
ACROSS THE WESTERN FLORIDA PANHANDLE. THE AIRMASS BEGINS TO MODIFY ON
SATURDAY AS A SOUTHERLY FLOW DEVELOPS...LIKELY KEEPING COASTAL
PORTIONS OF THE WESTERN FLORIDA PANHANDLE ABOVE RED FLAG CRITERIA.
INLAND PORTIONS OF THE AREA WILL STILL SEE THE POTENTIAL OF AROUND
FOUR HOURS OF AFTERNOON HUMIDITY VALUES BELOW 35 PERCENT.

FLZ003>006-121230-
/O.NEW.KMOB.FW.A.0076.101113T1800Z-101113T2300Z/
/O.CON.KMOB.FW.W.0084.000000T0000Z-101111T2300Z/
/O.CON.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-
230 PM CST THU NOV 11 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
FRIDAY...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST FRIDAY. 

HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS
ACROSS THE REGION THROUGH EARLY IN THE WEEKEND. AS A RESULT...AFTERNOON
RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS
ACROSS THE WESTERN FLORIDA PANHANDLE THROUGH FRIDAY. THE AIRMASS BEGINS
TO MODIFY ON SATURDAY AS A SOUTHERLY FLOW DEVELOPS...LIKELY KEEPING
COASTAL PORTIONS OF THE WESTERN FLORIDA PANHANDLE ABOVE RED FLAG
CRITERIA. INLAND PORTIONS OF THE AREA WILL STILL SEE THE POTENTIAL OF
AROUND FOUR HOURS OF AFTERNOON HUMIDITY VALUES BELOW 35 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ001-002-121230-
/O.CON.KMOB.FW.W.0084.000000T0000Z-101111T2300Z/
/O.CON.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-
230 PM CST THU NOV 11 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST FRIDAY.

HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS
ACROSS THE REGION THROUGH EARLY IN THE WEEKEND. AS A RESULT...
AFTERNOON RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR
SEVERAL HOURS ACROSS THE WESTERN FLORIDA PANHANDLE THROUGH FRIDAY.
THE AIRMASS BEGINS TO MODIFY ON SATURDAY AS A SOUTHERLY FLOW
DEVELOPS...LIKELY KEEPING ESCAMBIA COUNTY ABOVE RED FLAG CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 10, 5:54 AM EST, 49 minutes earlier.

Area forecast discussion, Nov 10, 5:54 AM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
454 AM CST WED NOV 10 2010

.SHORT TERM [TODAY AND TONIGHT]...UPPER RIDGE AXIS STRETCHING FROM
THE TN RIVER VALLEY TO THE MS/AL COAST WILL SHIFT EAST OF THE CWFA
BY EARLY THU MORNING. A BETTER EAST TO SOUTHEAST WIND FLOW CAN BE
EXPECTED WITH THIS PATTERN GIVING WAY TO INCREASED MOISTURE IN THE
LOWER LEVELS OF THE ATMOSPHERE...RESULTING IN PATCHY FOG ACROSS MUCH
OF THE CWFA EARLY THU MORNING. AT THIS TIME WIDESPREAD DENSE FOG IS
NOT EXPECTED. FOR TODAY EXPECT MOSTLY SUNNY SKIES COMBINED WITH A
FEW HIGH CLOUDS BY LATE AFTERNOON FOLLOWED BY PATCHY FOG FORMING
AFTER MIDNIGHT. BEST CHANCE FOR PATCHY FOG WILL BE OVER THE SOUTHERN
HALF OF THE CWFA EARLY THU MORNING. AS FOR TEMPS AFTERNOON HIGHS
WILL RANGE FROM THE MID TO UPPER 70S FOR MOST PLACES WITH LOWS IN
THE LOWER 40S FOR MOST INLAND AREAS AND FROM 45 TO 50 ALONG THE
IMMEDIATE COAST. WILL CONTINUE TO LEAN TOWARDS THE CURRENT 00Z
MAVMOS FOR TEMPS THROUGH TONIGHT. 32/EE

.LONG TERM [THURSDAY THROUGH WEDNESDAY]...AXIS OF MEDIUM AMPLIFIED
UPPER RIDGE CENTERED N-S OVER THE FORECAST AREA THURSDAY MORNING
WILL SLOWLY SHIFT EAST...MOVING OFF THE EAST COAST OVER THE WEEKEND.
A BROAD LONGWAVE UPPER TROUGH WILL THEN DOMINATE THE CONUS THROUGH
THE MIDDLE OF NEXT WEEK. A SURFACE RIDGE WILL REMAIN ACROSS THE
FORECAST AREA THROUGH FRIDAY...AND THEN WEAKEN OVER THE WEEKEND AS A
SURFACE COLD FRONT APPROACHES FROM THE NORTHWEST AND THEN STALL
ACROSS THE AREA. DRY CONDITIONS AND MILD TEMPERATURES WILL
CONTINUE...WITH HIGH TEMPERATURES THURSDAY RANGING FROM 75 TO 79
DEGREES. SLIGHTLY COOLER HIGH TEMPERATURES ARE EXPECTED FRIDAY
THROUGH TUESDAY. THE UPPER TROUGH AND STALLED FRONT WILL BRING AND
INCREASE IN CLOUDS AND SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY
FROM SATURDAY NIGHT THROUGH TUESDAY. /22

&&

.MARINE...HIGH PRESSURE WILL DRIFT EAST TO THE ATLANTIC SEABOARD
THROUGH EARLY NEXT WEEK IN RESPONSE TO A WEAKENING COLD FRONT
APPROACHING FROM THE WEST. THE FRONT WILL STALL NEAR THE CENTRAL GULF
COAST BY EARLY NEXT WEEK THEN SHIFT WEST AS A WARM FRONT AS A
DEVELOPING AREA OF LOW PRESSURE AND STRONGER COLD FRONT MOVE INTO THE
THE WESTERN GULF. THE COLD FRONT WILL MOVE EAST ACROSS THE MARINE
AREA ON TUESDAY GIVING WAY TO A MODERATE TO STRONG OFFSHORE FLOW BY
MIDWEEK. SEAS WILL RANGE FROM 1 TO 2 FEET OUT TO 60 NM THROUGH
TONIGHT BUILDING THE 2 TO 4 FEET ON THU AND UP TO 5 FEET MOSTLY
OFFSHORE THU NIGHT AND EARLY FRI. SEAS WILL SUBSIDE TO 1 TO 3 FEET
OVER THE WEEKEND THEN BUILD TO AROUND 6 FT BY EARLY NEXT WEEK  AS
NEXT COLD FRONT APPROACHES FROM THE WEST. SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE FRONT...
BEGINNING MONDAY CONTINUING THROUGH TUESDAY AFTERNOON. 32/EE

&&

.AVIATION [10/12Z ISSUANCE]...VFR CONDITIONS THROUGH TONIGHT. A
LIGHT NORTHEAST WIND AROUND 5 KNOTS WILL BECOME EAST SOUTHEAST
AROUND 10 KNOTS THIS AFTERNOON FOLLOWED BY A LIGHT EAST WIND
OVERNIGHT. SOME LIGHT PATCHY FOG WILL ALSO BE POSSIBLE LATE TONIGHT
AND EARLY THU. 32/EE

&&

.FIRE WEATHER...HIGH PRESSURE WILL CONTINUE ACROSS THE AREA THROUGH
FRIDAY....KEEPING A AIR MASS IN PLACE ACROSS THE REGION. RED FLAG
WARNINGS HAVE BEEN ISSUED FOR THE WESTERN FLORIDA PANHANDLE FOR
TODAY AND THURSDAY. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  48  78  51 /  05  00  05  05
PENSACOLA   77  52  76  54 /  00  00  00  00
DESTIN      76  54  75  55 /  00  00  00  00
EVERGREEN   78  40  77  43 /  00  00  00  00
WAYNESBORO  77  41  78  44 /  00  00  00  00
CAMDEN      78  40  78  43 /  00  00  00  00
CRESTVIEW   79  39  79  43 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 10, 6:15 AM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CST WED NOV 10 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-111200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
515 AM CST WED NOV 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT.

THERE WILL BE AN INCREASED RISK FOR WILDFIRES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY

HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR SEVERE THUNDERSTORMS WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.